Advertisement

Mathematical Notes

, Volume 61, Issue 6, pp 777–779 | Cite as

The normal form of germs of four-dimensional real submanifolds in ℂ n at generic ℝℂ-singular points

  • V. K. Beloshapka
Brief Communications

Key words

holomorphic transformation holomorphic invariants real submanifold generic ℜç-singular point normal form 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    H. F. Lai,Trans. Amer. Math. Soc.,172, 1–33 (1972).MathSciNetGoogle Scholar
  2. 2.
    A. V. Domrin,Mat. Zametki [Math. Notes],57, No. 2, 240–245 (1995).zbMATHMathSciNetGoogle Scholar
  3. 3.
    J. K. Moser and S. M. Webster,Acta Math.,150, 255–296 (1983).MathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • V. K. Beloshapka
    • 1
  1. 1.M. V. Lomonosov Moscow State UniversityMoscowUSSR

Personalised recommendations